Hail, Saratoga
- When
- August 8, 2:33 PM EST
- Where
- Saratoga County, 0.51 mi W of Mechanicville
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 42.900, -73.690
An upper level disturbance moved through the region ahead of a surface cold front, which sparked off strong to severe thunderstorms during the afternoon and evening hours of Thursday, August 8th, 2019. As a result, numerous trees and wires were downed across the region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
An upper level disturbance moved through the region ahead of a surface cold front, which sparked off strong to severe thunderstorms during the afternoon and evening hours of Thursday, August 8th, 2019. As a result, numerous trees and wires were downed across the region. Some of the storms also produced severe hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 8, 12:36 PM EST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION National Weather Service Albany NY 136 PM EDT Thu Aug 8 2019 .SYNOPSIS... Another upper level disturbance and a cold front will bring more scattered showers and thunderstorms today with some gusty winds possible. The cold front will move across the region tonight into Friday morning with cooler and drier air moving into the region. Sunshine mixed with clouds and breezy conditions will occur Friday afternoon with an isolated shower or thunderstorm north of the Mohawk Valley. Comfortable humidity levels and mainly dry conditions are expected on the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1257 PM EDT...Visible satellite imagery continues to show building cumulus across the region with a partly sunny sky in most spots. With some cumulus growing tall enough now, some showers and isolated thunderstorms are starting to develop across the Mohawk Valley, Adirondacks and Lake George-Saratoga Region. Meanwhile, a stronger line of convection is moving into the Finger Lakes and will continue to push across the rest of central NY and into parts of eastern New York for this afternoon. With the expectation of this line reaching our northwestern areas, Severe Thunderstorm Watch has been issued for Herkimer and Hamilton Counties until 8 PM. Instability across the region will be similar to yesterday but a little less, still enough instability to support thunderstorms with marginally severe hail and isolated damaging winds. A region of steepening midlevel lapse rates seem to lag well behind the cold front so not much chance at enhanced instability. Low level winds will increase but directional convergence weak. Low level cooling and drying will be more noticeable behind the cold front so the forcing along the thermal and moisture gradient will be better than yesterday. So, made some minor adjustments to the rain chances, timing, sky cover and temperatures based on current data, trends and some CAM output. PWATs have come down slightly compared to yesterday, as some localized downpours are possible, but flooding does not look like a major threat. High temps will be near or slightly above normal with lower to mid 80s in valley locations, and upper 60s to upper 70s over the mtns. It will be the last humid day for a while. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Tonight...The scattered showers and thunderstorms will decrease in coverage shortly before midnight. The steeper lapse rates move over the region with the short-wave swinging through, but the loss of the daytime heating and waning CAPE should allow for a trend to drier conditions after midnight. The sfc cold front and associated dewpt boundary will be pushing across the region between midnight and 6 am. The winds will shift to the west to southwest at 5 to 15 mph. Lows will be in the mid 50s to lower 60s across the region. Friday...A delightful day will makes its way into the ALY forecast area with increasing low-level cold advection. H850 temps will fall to -1 to -2 STDEVs below normal based on the latest GEFS. Sfc dewpts will fall into the upper 40s to upper 50s. It will be less humid and breezy with west to northwest winds of 10-20 mph with some gusts of 25-30 mph. The cold pool associated with the upper trough will allow for some diurnally timed instability showers or an isolated thunderstorm to pop up north of the Mohawk Valley and the Capital Region. A mixture of sun and clouds is expected. Highs will be in the mid 70s to around 80F in the lower elevations with mid 60s to lower 70s over the mtns. Fri night...The instability showers due to the cold pool should shrivel quickly after sunset, and the skies will become partly cloudy to mostly clear with the winds decreasing. Another piece of short-wave energy rotating around the upper level trough over central and eastern Canada will allow for clouds to increase late over the Adirondacks with a few showers or sprinkles. Lows will be in the upper 40s to mid 50s over most of the region. Saturday...A great start to the weekend is expected with below normal temps and comfortable humidity levels. In the cyclonic flow, another short-wave will produce some brief isolated to scattered light showers especially from the I-90 corridor northward. Sunshine will mix with clouds. It will still be a tad breezy. H850 temps fall to +6C to +10C or so. Highs will be in the 60s to mid 70s across the region with a few upper 70s over the mid Hudson Valley. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... The period starts out Saturday night with a dry and cool northwest flow regime in place. PWAT anomalies from are forecast to be around -1 to -2 STDEV from the GEFS. This will allow for below normal low temperatures in the 50s, with 40s in the mountains. Sunday will be continued dry with comfortable humidity levels, as tempertures warm back to near normal levels with sunshine and good mixing. An upper level short wave trough and associated surface cold front are forecast to approach from the Great Lakes Sunday night and move across our region early Monday morning. This system will have little moisture to work with, so will only mention isolated to widely scattered showers during this time, with some extra cloud cover. Skies should clear again on Monday, as high pressure builds back in from the west. Humidity levels will remain fairly low for mid August, with dewpoints expected to be mainly in the 50s. Dry conditions should persist through Monday night with high pressure in place. As the flow pattern aloft becomes zonal by Tuesday, forecast confidence decreases. Guidance showing a signal for an embedded short wave aloft and an associated surface wave of low pressure moving east along a west-east oriented boundary. The ECMWF and GFS differ both in terms of the track/position and timing. The ECMWF is depicting a more northerly track and moving in quicker (Tuesday into Tuesday evening) compared to the GFS, which has a more southerly track and slower timing (Tuesday night into Wednesday morning). Will mention chance pops for now during much of this time until this feature is better resolved in the guidance. Overall, temperatures look to average slightly below normal through the middle of next week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A line of strong to severe thunderstorms are along a cold front in central NY, while isolated to scattered showers and a rumble of thunder are around the KGFL and KALB areas well ahead of the cold front. Based on the movement of the scattered to isolated activity in the KGFL and KALB areas, indicating VCSH there, while little to no activity expected in KPOU or KPSF until the line of storms potentially reaches those areas this evening. Based on radar and satellite trends and some of the mesoscale models, the line of storms is expected to weaken a little by the time it reaches KALB and KGFL but still be strong enough to potentially produce some IFR visibilities, some MVFR ceilings and gusts to 35 Kt. Indicating TEMPO for thunderstorms between 22Z-23Z at KGFL and KALB and can amend if timing changes a bit. Further weakening suggested in mesoscale models as the line tracks east suggests just VCSH at KPSF and KPOU after about 23Z as the storms could weaken considerably by then. Can always amend if storms stay stronger longer. After about 02Z all showers and storms should have exited or dissipated and mainly VFR conditions should prevail the rest of tonight with some drier air gradually moving into the region. Just scattered clouds well above 3000 feet are expected after daybreak Friday morning. Winds will be south to southwest at around 10 Kt this afternoon with gusts from the west to 35 Kt in thunderstorms. Southwest winds diminish to less than 6 Kt tonight then become west Friday morning at around 10 Kt. Outlook... Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Breezy Slight Chance of SHRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. NO SIG WX. && .FIRE WEATHER... An upper level disturbance and a cold front will bring more scattered showers and thunderstorms today with some gusty winds possible. The cold front will move across the region tonight into Friday morning with cooler and drier air moving into the region. Sunshine mixed with clouds and breezy conditions will occur Friday afternoon with isolated showers or thunderstorms north of Albany. The RH values will lower to 50 to 65 percent this afternoon, and then rise close to 100 percent Friday morning. The drier and cooler air mass will allow the RH values to bottom out at 40 to 60 percent Friday afternoon. The winds will be from the south to southwest at 5 to 15 mph today, and then shift to west to southwest at 5 to 15 mph tonight. Expect brisk west to northwest winds of 10 to 20 mph on Friday with some gusts of 25 to 35 mph at some locations. && .HYDROLOGY... No major or widespread impacts are anticipated in the Albany Hydro Service Area over the next several days into early next week. Another round of showers and thunderstorms will develop again today. Storms today may have a lower potential for producing heavy rainfall as compared to Wednesday, but will still need to be watched closely for any isolated bursts of moderate to heavy rainfall. Mainly dry weather is then expected for Friday through the weekend. Any light rain amounts from isolated showers will not impact the waterways. This should allow for any elevated water on rivers and streams to recede accordingly from the mid week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...Frugis/NAS/Wasula SHORT TERM...Wasula LONG TERM...JPV AVIATION...NAS FIRE WEATHER...Wasula HYDROLOGY...Frugis/Wasula
Hazardous Weather Outlook National Weather Service Albany NY 247 PM EDT Thu Aug 8 2019 NYZ032-033-038>043-047>054-058>061-063>066-082>084-091115- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington- 247 PM EDT Thu Aug 8 2019 ...SEVERE THUNDERSTORM WATCH 562 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. In addition to possible severe storms, locally heavy rainfall is possible which may causing ponding on roadways or low lying areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of wind damage, hail or flooding to the National Weather Service via email, social media or phone. CTZ001-013-MAZ001-025-VTZ013>015-091115- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 247 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...This afternoon and tonight. Isolated to scattered strong to severe thunderstorms are possible ahead of a cold front this afternoon into tonight. The main threats for any severe thunderstorms will be damaging winds of 58 mph or greater and or hail the size of quarters or larger. Locally heavy rainfall is possible which may causing ponding on roadways or low lying areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of wind damage, hail or flooding to the National Weather Service via email, social media or phone.
Special Weather Statement National Weather Service Albany NY 219 PM EDT Thu Aug 8 2019 NYZ052>054-081845- Eastern Albany-Western Rensselaer-Eastern Rensselaer- 219 PM EDT Thu Aug 8 2019 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALBANY AND SOUTHWESTERN RENSSELAER COUNTIES... At 219 PM EDT, a strong thunderstorm was located over Delmar, moving northeast at 10 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Albany, East Greenbush, Rensselaer, Delmar, Castleton-On-Hudson, Averill Park, West Sand Lake, Selkirk, North Greenbush, Sand Lake, Totem Lodge, East Schodack, Bleecker Stadium, Brookview, Normansville, Selkirk Yards, Hoag Corners, Beckers Corners, Karlsfeld and Millers Corners. This includes the following highways... Interstate 90 between exits 10 and 5A. Interstate 87 between exits 21A and 23. Interstate 787 between exits 1 and 5. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4250 7381 4269 7388 4266 7351 4255 7351 TIME...MOT...LOC 1819Z 246DEG 10KT 4262 7378 NAS
Special Weather Statement
National Weather Service Albany NY
233 PM EDT Thu Aug 8 2019
NYZ041-049-050-081900-
Eastern Schenectady-Southern Saratoga-Northern Saratoga-
233 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA COUNTY...
At 232 PM EDT, a strong thunderstorm was located over Round Lake, or
near Clifton Park, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Clifton Park, Saratoga Springs, Mechanicville, Milton, Ballston Spa,
Round Lake, Country Knolls, North Ballston Spa, Burnt Hills, East
Glenville, Gates, Malta, Deans Corners, Grangerville, Willow Glen,
Coons, Garrison Manor, Wayville, Aqueduct and Elnora.
This includes Interstate 87 between exits 10 and 14.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4293 7366 4290 7368 4283 7388 4299 7397
4313 7360
TIME...MOT...LOC 1832Z 247DEG 25KT 4294 7384
NASSpecial Weather Statement
National Weather Service Albany NY
249 PM EDT Thu Aug 8 2019
NYZ052>054-081930-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
249 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALBANY AND CENTRAL
RENSSELAER COUNTIES...
At 249 PM EDT, a strong thunderstorm was located over Wynantskill, or
near Watervliet, moving northeast at 10 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer, Latham,
Menands, Green Island, Grafton, Berlin, Loudonville, West Sand Lake,
Center Brunswick, Wyantskill, Averill Park, Wynantskill, North
Greenbush, Brunswick and Sand Lake.
This includes the following highways...
Interstate 90 between exits 10 and 5.
Interstate 787 between exits 5 and 9.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4270 7331 4256 7367 4270 7381 4278 7370
4278 7368 4279 7367 4281 7366 4282 7366
4292 7353
TIME...MOT...LOC 1849Z 233DEG 10KT 4268 7367
DBTSpecial Weather Statement
National Weather Service Albany NY
302 PM EDT Thu Aug 8 2019
NYZ041-043-050-053-054-084-081930-
Western Rensselaer-Northern Washington-Eastern Rensselaer-Southern
Washington-Southern Saratoga-Northern Saratoga-
302 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA...SOUTHERN
WASHINGTON AND NORTHEASTERN RENSSELAER COUNTIES...
At 302 PM EDT, a strong thunderstorm was located over Mechanicville,
moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mechanicville, Hoosick Falls, Salem, Hartford, Cambridge, Greenwich,
Round Lake, Country Knolls, Gates, Malta, Porter, Lee,
Northumberland, Easton, Stillwater, Schuylerville, Victory,
Schaghticoke, Valley Falls and Argyle.
This includes Interstate 87 between exits 10 and 12.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4288 7332 4287 7390 4288 7390 4341 7340
4332 7326
TIME...MOT...LOC 1902Z 256DEG 14KT 4292 7372
NASSpecial Weather Statement National Weather Service Albany NY 303 PM EDT Thu Aug 8 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-090000- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 303 PM EDT Thu Aug 8 2019 ...A line of strong to severe thunderstorms in central New York will track through eastern New York this afternoon and evening... A severe thunderstorm watch is in effect for eastern New York until 8 PM. A line of strong to severe thunderstorms in central New York this afternoon has produced scattered areas of damaging wind. This line of thunderstorms will track through eastern New York the rest of this afternoon, exiting into western New England after 6 PM. The line of thunderstorms could produce additional damaging winds and possible hail as the line tracks through eastern New York. The storms may weaken after 6 PM as they track into and through western New England through the evening but isolated damaging winds and hail are still possible. All interests should keep a close watch of weather conditions and if you see dark clouds approaching or hear thunder, seek safe shelter until the storms pass. Spotters are encouraged to send any reports of wind damage, hail or flooding to the National Weather Service via email, social media or phone.
Special Weather Statement
National Weather Service Albany NY
323 PM EDT Thu Aug 8 2019
NYZ038-082015-
Southern Herkimer-
323 PM EDT Thu Aug 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HERKIMER
COUNTY...
At 323 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Augusta to near Columbus to near Oxford.
Movement was east at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
West Winfield around 350 PM EDT.
Frankfort and Cedarville around 355 PM EDT.
Ilion, Herkimer and Mohawk around 400 PM EDT.
Jordanville around 405 PM EDT.
Little Falls around 410 PM EDT.
Other locations impacted by these storms include Ingham Mills,
Jersalem Hill, West Frankfort, Spinnerville, Corrado Corners, Cedar
Lake, Curtis, Farrel Corner, Countryman and North Ilion.
This includes Interstate 90 between exits 29A and 30.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4319 7510 4322 7470 4317 7470 4317 7472
4315 7471 4314 7474 4313 7473 4311 7477
4308 7477 4302 7474 4286 7476 4290 7488
4284 7489 4282 7491 4291 7510 4286 7514
4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1923Z 269DEG 37KT 4295 7553 4266 7541 4245 7555
DBTThe Albany radar (KENX), 46 km away, was scanning. The volume nearest the first event began at 19:34 UTC.
28 thunderstorm wind, 3 hail. Local standard time, as filed.
Trees were down in Schaghticoke.
Tree was downed in German Flatts, south of Mohawk.
Trees down in several places across Schoharie County.
Trees and wires were downed at the intersection of Knox-Gallupville and Berne-Altamont Roads.
Tree was downed across Burtonsville Road in the town of Burtonsville.
Tree was downed across Burtonsville Road.
Tree was downed in Knox.
Multiple reports of trees and wires downed along County Route 1, Route 143 and State Route 32 in the town of Westerlo.
Tree and wires downed.
Tree downed on Oak Street in the town of Fort Johnson.
Tree downed on wires along Maple Ave in the town of Tribes Hill.
Tree down at Winnie Ave and Dempster Street.
Tree was downed on Fares Road in Coeymans.
Trees and wires downed at several locations in Greene County.
Gazebo was destroyed and trees were downed at Hampton Manor Park.
Route 385 North and Southbound were closed due to downed wires.
Route 236 North and Southbound were closed at Route 9 in the town of Halfmoon due to downed poles and wires.
Trees were downed in Halfmoon township.
Power pole was downed near the intersection of Routes 9 and 236 in Halfmoon.
Large tree branches were knocked down. Estimated winds of 60 mph.
Trees were downed in several locations throughout Columbia County.
Trees were downed in Stillwater.
Tree was downed onto a car.
Trees down onto wires in Shawungunk Valley.
Tree and wires downed in Clintondale.
State Route 115 was closed at Cream Street Road due to a downed tree and wires.
Trees were downed on Bruzgul Road and Clove Valley Road in the town of Beekman. Time was estimated by radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, August 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 849228, 849246, 849253, 849229, 849275, 849280, 849281, 849282, 849283, 849285, 849304, 849305, 849306, 849307, 849308, 849310, 849312, 849313, 849338, 849314, 849315, 849317, 849322, 849323, 849325, 849326, 849328, 849330, 849332, 849230, 849335.